# SDR ASAA2022032737823

- Difficulty date: March 27, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 48,643 hours, 14,333 cycles
- Engine: Ge
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: R6200M313
- Part serial: 080508
- Condition: Intermittent
- Location: Aft Unprzd Compt
- Part time: 48,680 hours, 14,344 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. GROUNDED - YES. CW FIM PROCEDURES & NOTED FAULT CODE 49-15004 - INLET DOOR SHUTDOWN. FOUND APU INLET DOOR ACTUATOR INTERMITTENT. REF B737-800 FIM 49-10 TASK 806 & B737-800 WDM 49-62-11. REMOVED AND REPLACED APU AIR INLET DOOR ACTUATOR REF B737-800 AMM 49-15-31. OPERATIONAL TEST GOOD.
